# SDR CA120801016

- Difficulty date: July 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Engine: Tmeca ARRIEL2D
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Bearing
- Condition: Seized
- Location: Hydraulic Pump
- Component: Hydraulic Pump
- Component part number: 350A35013200
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON THE ACFT SHUTDOWN, NOTICED THAT THE MAIN ROTOR WAS SLOWING FASTER THAN USUAL.  THE DRIVE LINE, ROTORS, WERE HARD TO TURN BY HAND.  THE HYDRAULIC PRESSURE WARNING LIGHT NEVER WENT ON.  INVESTIGATION REVEALED THAT THE BELT DRIVEN HYDRAULIC PUMP DRIVE BEARING WAS SEIZED.  THE HYDRAULIC PUMP DRIVE ASSY WAS REPLACED BY A NEW ASSY.
